# SDR CALA2017062602005

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 71,380 hours, 18,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1L SLIDE LIGHT ON WITH DOOR DISARMED REPLACED FWD GIRT BAR PROXIMITY SENSOR IAW MM 25-66-11, OP-CHECKS GOOD.
